# SDR V0XD20141008197

- Difficulty date: October 8, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 25,097 hours, 17,022 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC6703329213
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLES AT FS 280 LBL 12 & RBL 12 CRACKED.  R & R FLOOR SUPPORT ANGLES LBL 12 & RBL 12 AT FS 280 IAW SRM 51-42-06.  SEE WORK ORDER 80249 & WORK CARD 1083.
